On unified quality of service resource allocation scheme with fair and scalable traffic management for multiclass Internet services

Abbas, G. and Nagar, A.K. and Tawfik, H. (2011) On unified quality of service resource allocation scheme with fair and scalable traffic management for multiclass Internet services. IET Communications, 5 (16). pp. 2371-2385. ISSN 1751-8628

Full text not available from this repository. (Request a copy)
Official URL: http://www.theiet.org/
Item Type: Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Faculty / Department: Faculty of Science > Mathematics and Computer Science
Depositing User: Users 3 not found.
Date Deposited: 24 Jan 2014 12:39
Last Modified: 05 Mar 2014 15:17
URI: http://hira.hope.ac.uk/id/eprint/368

Actions (login required)

View Item View Item